# SDR IPXA2025072916173

- Difficulty date: July 14, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: A5796031120200
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP WITH 1EA FWD RUBBER STRIP GOUGED. REMOVED STRIP ROLLER AT LT WING CENTER FLAP, IAW SRM 51-40-21. DAMAGE TO STRIP ROLLER IS NOT PERMITTED, IAW SRM 57-53-12.  INSTALLED NEW STRIP ROLLER AT LT WING CENTER FLAP  IAW SRM 51-40-21.
